# SDR VNAA202407090009

- Difficulty date: May 29, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: AV67024101012
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF. TRFKE00C9EWX:EA A1-690-55-00012. 526.07FH PERM REPAIR- RH ELEVATOR UPPER SKIN TRAILING EDGE LIGHTNING STRIKE DAMAGE 1. WITHIN 526.07 FH'S. (BEFORE 19,075.19 FH) FROM SECTION I REPAIR OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.RH ELEVATOR UPPER SKIN TRAILING EDGE LIGHTNING STRIKE DAMAGE 1, IN REF. TO JOB TRFKE00C9EWX WAS REPAIRED PER CRJ-900 SRM 55-21-01-201-001-A01, PER EA NO: A1-690-55-00012A REV.A. SECTION 111- PERMANENT REPAIR AND DO SPECIAL DETAILED INSPECTION CL-690 THRESHOLD 40000 FLIGHT CYCLES, REPEAT 40000 FLIGHT CYCLES PER CRJ-900 SRM 55-21-01-201-001-A01.
